# SDR CALA2023101003015

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Galley G5 Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G5 L FWD/AFT,R AFT EMER PROXY LT ASSY CRACKED REFER HAECO NON-ROUTINE NO.9465440,  EA 3351-01372 R EV B OP 014. GALLEY G5 L FWD/AFT R AFT EMER PROXY LT ASSY REPLACED & OPERATION TEST PASS REF AMM 33-51-06-00A-520A/7 20A REV.176,AMM 33-51-00-00C-320A REV.177.
